| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the buttons had to be pressed more than once.The customer also stated that the insulin pump had rejected new batteries, reservoir port was starting to crack and random and unexplained no delivery alarms and motor was louder than previous insulin pumps.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.